# SDR TWRA96236

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY EVAC LIGHT INOP AT 11 ABC, 14 ABC, 53 ABC, 58 ABC.  RELAMPED, OPS CHECKED NORMAL AS PER 33-51-00.  (M)
